On the Riesz mean of sequences of fuzzy real numbers


Canak I.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, vol.26, no.6, pp.2685-2688, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 6
  • Publication Date: 2014
  • Doi Number: 10.3233/ifs-130938
  • Title of Journal : JOURNAL OF INTELLIGENT & FUZZY SYSTEMS
  • Page Numbers: pp.2685-2688

Abstract

We state and prove a fuzzy analogue of a Theorem due to Moricz and Rhoades [Acta Math. Hungar. 102 (4) (2004), 279-285].